Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Errata: ``Equipartition of energy in linearized $ 3$-D viscoelasticity'' [Quart. Appl. Math. 48 (1990), no. 4, 715-730; MR1079915 (92e:73021)]


Authors: George Dassios and Filareti Zafiropoulos
Journal: Quart. Appl. Math. 50 (1992), 599
MSC: Primary 73F15; Secondary 35B40, 35C15, 73B30, 73D99
DOI: https://doi.org/10.1090/qam/1178437
Original Article: supplement
MathSciNet review: MR1178437
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73F15, 35B40, 35C15, 73B30, 73D99

Retrieve articles in all journals with MSC: 73F15, 35B40, 35C15, 73B30, 73D99


Additional Information

DOI: https://doi.org/10.1090/qam/1178437
Article copyright: © Copyright 1992 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website